# SDR IPXA09555651

- Difficulty date: March 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 17,725 hours, 11,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100736
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT OF FRAME STA 1320 STR 25L IN AFT CARGO COMPT LT SIDE.  DENT FRAME STA 1320 STR 25L OUT OF LIMITS IAW SRM 53-00-07-1A1 FIG 10 1 SHT 1.  CUT OUT DAMAGE AREA IAW EA 757-5362-27-A1865 SRM 53-00-07- 2R.  REMOVED FAST FOR HIGH FREQ INSP IAW SRM 51-40-2.  HFEC CUT OUT IAW NTM 51-00-19 PT6, NO CRACKS FOUND.  ENLARGED CUT OUT .040 IAW SRM 53-00-07.  REP PARTS MADE FROM 7075-0-.080 H/T TO -T6 PER AMS277OH.
